Tamas Hausel
Hausel Group
40 Publications
2025 | Published | Journal Article | IST-REx-ID: 19071 |

Hausel T, Rychlewicz KP. 2025. Spectrum of equivariant cohomology as a fixed point scheme. Epijournal de Geometrie Algebrique. 9, 1.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 18970 |

Hausel T, Maulik D, Mellit A, Schiffmann O, Shen J. 2024. Arbeitsgemeinschaft: Geometry and representation theory around the P=W conjecture. Oberwolfach Reports. 21(2), 949–1004.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2024 | Published | Journal Article | IST-REx-ID: 18108 |

Hausel T. 2024. Commutative avatars of representations of semisimple Lie groups. Proceedings of the National Academy of Sciences of the United States of America. 121(38), e2319341121.
[Published Version]
View
| Files available
| DOI
| PubMed | Europe PMC
2024 | Published | Journal Article | IST-REx-ID: 15339 |

González M, Hausel T. 2024. Hitchin map on even very stable upward flows. International Journal of Mathematics. 35(09), 2441009.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14244 |

Hausel T, Wong ML, Wyss D. 2023. Arithmetic and metric aspects of open de Rham spaces. Proceedings of the London Mathematical Society. 127(4), 958–1027.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10704 |

Hausel T, Hitchin N. 2022. Very stable Higgs bundles, equivariant multiplicity and mirror symmetry. Inventiones Mathematicae. 228, 893–989.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Draft | Preprint | IST-REx-ID: 17157 |

Hausel T, Rychlewicz KP. Spectrum of equivariant cohomology as a fixed point scheme. arXiv, 2212.11836.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 439 |

Hausel T, Mereb M, Wong M. 2019. Arithmetic and representation theory of wild character varieties. Journal of the European Mathematical Society. 21(10), 2995–3052.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2015 | Published | Book Review | IST-REx-ID: 1473 |

Hausel T, Rodríguez Villegas F. 2015. Cohomology of large semiprojective hyperkähler varieties. Asterisque. 2015(370), 113–156.
View
| Download (ext.)
2013 | Published | Journal Article | IST-REx-ID: 1442 |

Hausel T, Letellier E, Rodríguez Villegas F. 2013. Positivity for Kac polynomials and DT-invariants of quivers. Annals of Mathematics. 177(3), 1147–1168.
View
| DOI
| Download (ext.)
2013 | Published | Book Chapter | IST-REx-ID: 1443 |

Hausel T. 2013.Global topology of the Hitchin system. In: Handbook of Moduli: Volume II. Advanced Lectures in Mathematics, vol. 25, 29–70.
View
| Download (ext.)
2013 | Published | Journal Article | IST-REx-ID: 1470 |

De Cataldo M, Hausel T, Migliorini L. 2013. Exchange between perverse and weight filtration for the Hilbert schemes of points of two surfaces. Journal of Singularities. 7, 23–38.
View
| DOI
| Download (ext.)
2012 | Published | Journal Article | IST-REx-ID: 1471 |

Hausel T, Pauly C. 2012. Prym varieties of spectral covers. Geometry and Topology. 16(3), 1609–1638.
View
| DOI
| Download (ext.)
2012 | Published | Journal Article | IST-REx-ID: 1472 |

De Cataldo M, Hausel T, Migliorini L. 2012. Topology of hitchin systems and Hodge theory of character varieties: The case A 1. Annals of Mathematics. 175(3), 1329–1407.
View
| DOI
| Download (ext.)
2011 | Published | Journal Article | IST-REx-ID: 1467 |

Hausel T, Letellier E, Rodríguez Villegas F. 2011. Arithmetic harmonic analysis on character and quiver varieties. Duke Mathematical Journal. 160(2), 323–400.
View
| DOI
| Download (ext.)
2010 | Published | Journal Article | IST-REx-ID: 1465 |

Hausel T. 2010. Kac’s conjecture from Nakajima quiver varieties. Inventiones Mathematicae. 181(1), 21–37.
View
| DOI
| Download (ext.)
2010 | Published | Journal Article | IST-REx-ID: 1466 |

Hausel T, Letellier E, Rodríguez Villegas F. 2010. Topology of character varieties and representations of quivers. Comptes Rendus Mathematique. 348(3–4), 131–135.
View
| DOI
| Download (ext.)
2010 | Published | Book Chapter | IST-REx-ID: 1468 |

Hausel T. 2010.S-Duality in HyperkäHler Hodge Theory. In: The Many Facets of Geometry: A Tribute to Nigel Hitchin. .
View
| DOI
| Download (ext.)
2008 | Published | Journal Article | IST-REx-ID: 1460 |

Hausel T, Rodríguez Villegas F. 2008. Mixed Hodge polynomials of character varieties: With an appendix by Nicholas M. Katz. Inventiones Mathematicae. 174(3), 555–624.
View
| DOI
| Download (ext.)
2006 | Published | Journal Article | IST-REx-ID: 1461 |

Hausel T, Swartz E. 2006. Intersection forms of toric hyperkähler varieties. Proceedings of the American Mathematical Society. 134(8), 2403–2409.
View
| DOI
| Download (ext.)
2006 | Published | Journal Article | IST-REx-ID: 1462 |

Hausel T. 2006. Betti numbers of holomorphic symplectic quotients via arithmetic Fourier transform. PNAS. 103(16), 6120–6124.
View
| DOI
| Download (ext.)
2005 | Published | Book Chapter | IST-REx-ID: 1444 |

Hausel T. 2005.Mirror symmetry and Langlands duality in the non-Abelian Hodge theory of a curve. In: Geometric Methods in Algebra and Number Theory. Progress in Mathematics, vol. 235, 193–217.
View
| DOI
| Download (ext.)
2005 | Published | Journal Article | IST-REx-ID: 1447 |

Hausel T. 2005. Quaternionic geometry of matroids. Open Mathematics. 3(1), 26–38.
View
| DOI
| Download (ext.)
2005 | Published | Journal Article | IST-REx-ID: 1463 |

Hausel T, Proudfoot N. 2005. Abelianization for hyperkähler quotients. Topology. 44(1), 231–248.
View
| DOI
| Download (ext.)
2004 | Published | Journal Article | IST-REx-ID: 1456 |

Hausel T, Hunsicker E, Mazzeo R. 2004. Hodge cohomology of gravitational instantons. Duke Mathematical Journal. 122(3), 485–548.
View
| DOI
| Download (ext.)
2004 | Published | Journal Article | IST-REx-ID: 1464 |

Hausel T, Thaddeus M. 2004. Generators for the cohomology ring of the moduli space of rank 2 higgs bundles. Proceedings of the London Mathematical Society. 88(3), 632–658.
View
| DOI
| Download (ext.)
2003 | Published | Journal Article | IST-REx-ID: 1457 |

Hausel T, Thaddeus M. 2003. Mirror symmetry, langlands duality, and the Hitchin system. Inventiones Mathematicae. 153(1), 197–229.
View
| DOI
| Download (ext.)
2003 | Published | Journal Article | IST-REx-ID: 1458 |

Hausel T, Thaddeus M. 2003. Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles. Journal of the American Mathematical Society. 16(2), 303–329.
View
| DOI
| Download (ext.)
2003 | Published | Journal Article | IST-REx-ID: 1459 |

Etesi G, Hausel T. 2003. On Yang-Mills instantons over multi-centered gravitational instantons. Communications in Mathematical Physics. 235(2), 275–288.
View
| DOI
| Download (ext.)
2002 | Published | Journal Article | IST-REx-ID: 1451 |

Hausel T, Sturmfels B. 2002. Toric hyperkähler varieties. Documenta Mathematica. 7(1), 495–534.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| arXiv
2001 | Published | Journal Article | IST-REx-ID: 1452 |

Hausel T, Thaddeus M. 2001. Examples of mirror partners arising from integrable systems. Comptes Rendus de l’Academie des Sciences - Series I: Mathematics. 333(4), 313–318.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2001 | Published | Journal Article | IST-REx-ID: 1453 |

Etesi G, Hausel T. 2001. Geometric construction of new Yang-Mills instantons over Taub-NUT space. Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics. 514(1–2), 189–199.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2001 | Published | Journal Article | IST-REx-ID: 1454 |

Etesi G, Hausel T. 2001. Geometric interpretation of Schwarzschild instantons. Journal of Geometry and Physics. 37(1–2), 126–136.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2000 | Published | Journal Article | IST-REx-ID: 1455 |

Hausel T, Makai E, Szücs A. 2000. Inscribing cubes and covering by rhombic dodecahedra via equivariant topology. Mathematika. 47(1–2), 371–397.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
1998 | Published | Journal Article | IST-REx-ID: 1449 |

Hausel T. 1998. Compactification of moduli of Higgs bundles. Journal fur die Reine und Angewandte Mathematik. 1998(503), 169–192.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
1998 | Published | Journal Article | IST-REx-ID: 1450 |

Hausel T. 1998. Vanishing of intersection numbers on the moduli space of Higgs bundles. Advances in Theoretical and Mathematical Physics. 2(5), 1011–1040.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
Search
Filter Publications
Display / Sort
Export / Embed
3 Grants
Arithmetic and physics of Higgs moduli spaces (AriPhyHiMo)
2016-09-01 – 2018-08-31
European Research Council
2016-09-01 – 2017-07-31
Schweizerischer Nationalfonds zur Förderung der Wissenschaftlichen Forschung
2022-10-01 – 2025-09-30
Austrian Science Fund
40 Publications
2025 | Published | Journal Article | IST-REx-ID: 19071 |

Hausel T, Rychlewicz KP. 2025. Spectrum of equivariant cohomology as a fixed point scheme. Epijournal de Geometrie Algebrique. 9, 1.
[Published Version]
View
| Files available
| DOI
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 18970 |

Hausel T, Maulik D, Mellit A, Schiffmann O, Shen J. 2024. Arbeitsgemeinschaft: Geometry and representation theory around the P=W conjecture. Oberwolfach Reports. 21(2), 949–1004.
[Published Version]
View
| DOI
| Download Published Version (ext.)
2024 | Published | Journal Article | IST-REx-ID: 18108 |

Hausel T. 2024. Commutative avatars of representations of semisimple Lie groups. Proceedings of the National Academy of Sciences of the United States of America. 121(38), e2319341121.
[Published Version]
View
| Files available
| DOI
| PubMed | Europe PMC
2024 | Published | Journal Article | IST-REx-ID: 15339 |

González M, Hausel T. 2024. Hitchin map on even very stable upward flows. International Journal of Mathematics. 35(09), 2441009.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14244 |

Hausel T, Wong ML, Wyss D. 2023. Arithmetic and metric aspects of open de Rham spaces. Proceedings of the London Mathematical Society. 127(4), 958–1027.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10704 |

Hausel T, Hitchin N. 2022. Very stable Higgs bundles, equivariant multiplicity and mirror symmetry. Inventiones Mathematicae. 228, 893–989.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Draft | Preprint | IST-REx-ID: 17157 |

Hausel T, Rychlewicz KP. Spectrum of equivariant cohomology as a fixed point scheme. arXiv, 2212.11836.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 439 |

Hausel T, Mereb M, Wong M. 2019. Arithmetic and representation theory of wild character varieties. Journal of the European Mathematical Society. 21(10), 2995–3052.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2015 | Published | Book Review | IST-REx-ID: 1473 |

Hausel T, Rodríguez Villegas F. 2015. Cohomology of large semiprojective hyperkähler varieties. Asterisque. 2015(370), 113–156.
View
| Download (ext.)
2013 | Published | Journal Article | IST-REx-ID: 1442 |

Hausel T, Letellier E, Rodríguez Villegas F. 2013. Positivity for Kac polynomials and DT-invariants of quivers. Annals of Mathematics. 177(3), 1147–1168.
View
| DOI
| Download (ext.)
2013 | Published | Book Chapter | IST-REx-ID: 1443 |

Hausel T. 2013.Global topology of the Hitchin system. In: Handbook of Moduli: Volume II. Advanced Lectures in Mathematics, vol. 25, 29–70.
View
| Download (ext.)
2013 | Published | Journal Article | IST-REx-ID: 1470 |

De Cataldo M, Hausel T, Migliorini L. 2013. Exchange between perverse and weight filtration for the Hilbert schemes of points of two surfaces. Journal of Singularities. 7, 23–38.
View
| DOI
| Download (ext.)
2012 | Published | Journal Article | IST-REx-ID: 1471 |

Hausel T, Pauly C. 2012. Prym varieties of spectral covers. Geometry and Topology. 16(3), 1609–1638.
View
| DOI
| Download (ext.)
2012 | Published | Journal Article | IST-REx-ID: 1472 |

De Cataldo M, Hausel T, Migliorini L. 2012. Topology of hitchin systems and Hodge theory of character varieties: The case A 1. Annals of Mathematics. 175(3), 1329–1407.
View
| DOI
| Download (ext.)
2011 | Published | Journal Article | IST-REx-ID: 1467 |

Hausel T, Letellier E, Rodríguez Villegas F. 2011. Arithmetic harmonic analysis on character and quiver varieties. Duke Mathematical Journal. 160(2), 323–400.
View
| DOI
| Download (ext.)
2010 | Published | Journal Article | IST-REx-ID: 1465 |

Hausel T. 2010. Kac’s conjecture from Nakajima quiver varieties. Inventiones Mathematicae. 181(1), 21–37.
View
| DOI
| Download (ext.)
2010 | Published | Journal Article | IST-REx-ID: 1466 |

Hausel T, Letellier E, Rodríguez Villegas F. 2010. Topology of character varieties and representations of quivers. Comptes Rendus Mathematique. 348(3–4), 131–135.
View
| DOI
| Download (ext.)
2010 | Published | Book Chapter | IST-REx-ID: 1468 |

Hausel T. 2010.S-Duality in HyperkäHler Hodge Theory. In: The Many Facets of Geometry: A Tribute to Nigel Hitchin. .
View
| DOI
| Download (ext.)
2008 | Published | Journal Article | IST-REx-ID: 1460 |

Hausel T, Rodríguez Villegas F. 2008. Mixed Hodge polynomials of character varieties: With an appendix by Nicholas M. Katz. Inventiones Mathematicae. 174(3), 555–624.
View
| DOI
| Download (ext.)
2006 | Published | Journal Article | IST-REx-ID: 1461 |

Hausel T, Swartz E. 2006. Intersection forms of toric hyperkähler varieties. Proceedings of the American Mathematical Society. 134(8), 2403–2409.
View
| DOI
| Download (ext.)
2006 | Published | Journal Article | IST-REx-ID: 1462 |

Hausel T. 2006. Betti numbers of holomorphic symplectic quotients via arithmetic Fourier transform. PNAS. 103(16), 6120–6124.
View
| DOI
| Download (ext.)
2005 | Published | Book Chapter | IST-REx-ID: 1444 |

Hausel T. 2005.Mirror symmetry and Langlands duality in the non-Abelian Hodge theory of a curve. In: Geometric Methods in Algebra and Number Theory. Progress in Mathematics, vol. 235, 193–217.
View
| DOI
| Download (ext.)
2005 | Published | Journal Article | IST-REx-ID: 1447 |

Hausel T. 2005. Quaternionic geometry of matroids. Open Mathematics. 3(1), 26–38.
View
| DOI
| Download (ext.)
2005 | Published | Journal Article | IST-REx-ID: 1463 |

Hausel T, Proudfoot N. 2005. Abelianization for hyperkähler quotients. Topology. 44(1), 231–248.
View
| DOI
| Download (ext.)
2004 | Published | Journal Article | IST-REx-ID: 1456 |

Hausel T, Hunsicker E, Mazzeo R. 2004. Hodge cohomology of gravitational instantons. Duke Mathematical Journal. 122(3), 485–548.
View
| DOI
| Download (ext.)
2004 | Published | Journal Article | IST-REx-ID: 1464 |

Hausel T, Thaddeus M. 2004. Generators for the cohomology ring of the moduli space of rank 2 higgs bundles. Proceedings of the London Mathematical Society. 88(3), 632–658.
View
| DOI
| Download (ext.)
2003 | Published | Journal Article | IST-REx-ID: 1457 |

Hausel T, Thaddeus M. 2003. Mirror symmetry, langlands duality, and the Hitchin system. Inventiones Mathematicae. 153(1), 197–229.
View
| DOI
| Download (ext.)
2003 | Published | Journal Article | IST-REx-ID: 1458 |

Hausel T, Thaddeus M. 2003. Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles. Journal of the American Mathematical Society. 16(2), 303–329.
View
| DOI
| Download (ext.)
2003 | Published | Journal Article | IST-REx-ID: 1459 |

Etesi G, Hausel T. 2003. On Yang-Mills instantons over multi-centered gravitational instantons. Communications in Mathematical Physics. 235(2), 275–288.
View
| DOI
| Download (ext.)
2002 | Published | Journal Article | IST-REx-ID: 1451 |

Hausel T, Sturmfels B. 2002. Toric hyperkähler varieties. Documenta Mathematica. 7(1), 495–534.
[Published Version]
View
| DOI
| Download Published Version (ext.)
| arXiv
2001 | Published | Journal Article | IST-REx-ID: 1452 |

Hausel T, Thaddeus M. 2001. Examples of mirror partners arising from integrable systems. Comptes Rendus de l’Academie des Sciences - Series I: Mathematics. 333(4), 313–318.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2001 | Published | Journal Article | IST-REx-ID: 1453 |

Etesi G, Hausel T. 2001. Geometric construction of new Yang-Mills instantons over Taub-NUT space. Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics. 514(1–2), 189–199.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2001 | Published | Journal Article | IST-REx-ID: 1454 |

Etesi G, Hausel T. 2001. Geometric interpretation of Schwarzschild instantons. Journal of Geometry and Physics. 37(1–2), 126–136.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2000 | Published | Journal Article | IST-REx-ID: 1455 |

Hausel T, Makai E, Szücs A. 2000. Inscribing cubes and covering by rhombic dodecahedra via equivariant topology. Mathematika. 47(1–2), 371–397.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
1998 | Published | Journal Article | IST-REx-ID: 1449 |

Hausel T. 1998. Compactification of moduli of Higgs bundles. Journal fur die Reine und Angewandte Mathematik. 1998(503), 169–192.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
1998 | Published | Journal Article | IST-REx-ID: 1450 |

Hausel T. 1998. Vanishing of intersection numbers on the moduli space of Higgs bundles. Advances in Theoretical and Mathematical Physics. 2(5), 1011–1040.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv